Vol. 56, No. 3, pp. 345-359 (1999)
Nonlinear Filtering with an Infinite Dimensional Signal Process
Christophe Boulanger and Jang SchiltzU.R.A. C.N.R.S. No. 399, Département de Mathématiques, Université de Metz,
BP 80794, F-57012 Metz Cedex - FRANCE
Abstract: In this paper, we investigate a nonlinear filtering problem with correlated noises, bounded coefficients and a signal process evolving in an infinite dimensional space. We derive the Kushner-Stratonovich and the Zakai equation for the associated filter respectively unnormalized filter. A robust form of the Zakai equation is established for an uncorrelated filtering problem.
Keywords: Nonlinear filtering, Stochastic differential equation, Stochastic calculus.
Full text of the article:
Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.